MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. SLEEK RX PTA CATHETER; PTA BALLOON DILATATION CATHETER

CLEARSTREAM TECHNOLOGIES LTD. SLEEK RX PTA CATHETER; PTA BALLOON DILATATION CATHETER
Model Number 425-3004X
Medical Device Problem Codes Break (1069); Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review will be performed.The device has been returned for evaluation; the evaluation identified break, failure to advance, and material deformation.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 425-3004x pta balloon dilatation catheter allegedly experienced failure to advance, material deformation, and break.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The patient¿s age, weight, and gender were not provided.

Brand Name
SLEEK RX PTA CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key9182919
Report Number9616666-2019-00113
Device Sequence Number11453864
Product Code LIT
UDI-Device Identifier00801741132414
UDI-Public(01)00801741132414
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number425-3004X
Device Catalogue Number425-3004X
Device Lot NumberCMBN0455
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/11/2019
Patient Sequence Number1